# SDR C2XA09TY127

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 17,922 hours, 9,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY SIDE WALL EXIT LIGHT AT 12BC INOP.  EXIT MARKER SIGN ASSY WAS REMOVED AND REPLACED.
